Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took antibiotic for swollen gland on throat. How to cure the swelling?

Hey I have gone to the ddoctor because I have a awoken glance in my throat on the right side. He gave ma antibiotics and it have been 5 day, I have finished my medication and i don t feel better. My throat is swelling I ll and I feel like I can breath. I also have a tingly feeling going to down my legs. I don t know what to do
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hi and welcome,

Your are suffering from acute pharyngitis which is inflammation of the mucous membrane lining the throat. Swelling of glands show you may have tonsillitis or lymph node enlargement . It is usually bacterial infection or sometimes viral related to flu or cold.

Pharyngitis shows symptoms of swelling and pain in throat, difficulty in swallowing, fever , weakness in legs .

As you said you did not respond to medicines , i suggest you to start with antibiotic Augmentin 625 mg along with aceclofenac serratiopeptidase 2 times daily for 3 to 5 days. it works well against bacterial infection.

Mouth gargling with antiseptic mouth wash chlorhexidine gives soothing effect to throat and promotes healing. drink lot of water and keep yourself hydrated .

i hope this helps you, take care.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor